# SDR SCNA00329

- Difficulty date: May 30, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 66,450 hours, 22,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON FRAME LOCATED AT BS 950D BETWEEN STRS 1L AND 3R.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED FRAME REPAIR ANGLES FROM 7075 T6 .063 PER SAMPLE IAW B727 SRM 531004.  TRANSFERED HOLES TO NEW REPAIR ANGLES IAW B727 SRM 531004 AND 511001.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 511006, 531001.
